Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Pain in right hip, gets worse on sitting, lying on a hard surface, low libido. Recommendations?

Hi, I have a pain in my right s seems to be worse from sitting or lying on a hard surface ( better with a piece of foam under it at night). It seems better from motion and if I rub it with HARD pressure. What do you recommend? thanks for your help in advance, P.S. My husband will thank you for the answer to this question, but what do you recommend for me for extremely low libido? Many thanks again
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query.
The pain in your hip has started due to faulty posture against a hard surface.
A soft mattress will relieve you of the pain. Keep the affected hip supported by a pillow- keep a pillow under the thigh to keep the hip joint in neutral position for a rapid recovery.
Loss of libido is mostly due to background problems like uncontrolled diabetes, hypertension nutritional deficiencies, work pressure, lack of privacy at home, hormonal imbalance or some psychological pressure.
These factors are complex and it is needless to say that you should be examined by a local physician and should be investigated to find out the cause.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Wish you a good health.
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor